Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar


PIR Codes with Short Block Length

Title data

Kurz, Sascha ; Yaakobi, Eitan:
PIR Codes with Short Block Length.
In: Designs, Codes and Cryptography. Vol. 89 (2021) Issue 3 . - pp. 559-587.
ISSN 0925-1022
DOI: https://doi.org/10.1007/s10623-020-00828-6

Abstract in another language

In this work private information retrieval (PIR) codes are studied. In a k-PIR code, s information bits are encoded in such a way that every information bit has k mutually disjoint recovery sets. The main problem under this paradigm is to minimize the number of encoded bits given the values of $s$ and $k$, where this value is denoted by P(s,k). The main focus of this work is to analyze P(s,k) for a large range of parameters of s and k. In particular, we improve upon several of the existing results on this value.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: private information retrieval; PIR codes; coding theory; privacy
Subject classification: Mathematics Subject Classification Code: 68P30
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematical Economics
Result of work at the UBT: Yes
DDC Subjects: 000 Computer Science, information, general works > 004 Computer science
500 Science > 510 Mathematics
Date Deposited: 26 Feb 2021 08:25
Last Modified: 26 Feb 2021 08:25
URI: https://eref.uni-bayreuth.de/id/eprint/63485